# SDR RAIA00604008

- Difficulty date: April 2, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 18,480 hours, 16,552 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5500 - STL - BLEED NR 2 LEAK ON DEPARTURE.  MAINTENANCE REMOVED AND REPLACED BLEED LINE SEALS AT JOINTS 8, 14 AND 20.
